Chen, Wenjing and Deng, Shengbing (2015) Existence of solution for a Kirchhoff type problem involving the fractional p-Laplace operator. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (87). pp. 1-8. ISSN 1417-3875
|
Text
p4053.pdf Download (359kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4053.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 13 Jan 2016 22:01 |
Last Modified: | 13 Jan 2016 22:01 |
URI: | http://real.mtak.hu/id/eprint/32229 |
Actions (login required)
![]() |
Edit Item |